# SDR AALA202105099012

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 18,034 hours, 7,053 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD BULKHEAD AT STA 663.75 FORWARD SIDE CENTER WING SECTION EXTERIOR LOWER SURFACE ATTACH ANGLE IS CRACKED AT FASTENER HOLE. REPAIRED ATTACH ANGLE IAW B737NG SRM 57-10-102R-5.
